I used hydroquinone on my red marks about 1,5 years ago and it didn't cause any pimples.Maybe there is something in the lotion,which causes breakouts.The hydroquinone i used was in liquid form and it was ok.I don't remeber the brand though.
Yep I got breakouts from using Hydroquinone and posted a while ago asking if hydroquinone forumlas are non-comedogenic or not. No one could answer, so I'm thinking they aren't which means they're probably more harmful than helpful - unfortunately.
maybe the hydroquinone i used was comedogenic, it was 4% prescribed by dermatologist but i have stopped applying it on my face. the first time i tried there was some fresh pimples i stopped for a while & then i tried again but it still caused fresh pimples to appear on my face. anyway does anyone suffer from redness after their acne are gone, i notice that some people don't suffer from that for me my acne are gone but the red marks has been lingering for more than 6 months, my marks seemed longer to disappear although my dermatologist advised that it takes 3-6 months for the red marks to disappear. does taking antibiotics have anything to do with the red marks.